Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 750910, 5 pages
Research Article

Interval-Valued Optimization Problems Involving -Right Upper-Dini-Derivative Functions

1Faculty of Mathematics and Computer Science, University of Bucharest, 010014 Bucharest, Romania
2Institute of Mathematical Statistics and Applied Mathematics of the Romanian Academy, 050711 Bucharest, Romania
3National Institute of Economic Research, 050711 Bucharest, Romania

Received 31 August 2013; Accepted 11 November 2013; Published 27 March 2014

Academic Editors: F. R. B. Cruz and K.-C. Ying

Copyright © 2014 Vasile Preda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasile Preda, “Interval-Valued Optimization Problems Involving -Right Upper-Dini-Derivative Functions,” The Scientific World Journal, vol. 2014, Article ID 750910, 5 pages, 2014.